Stabilization and Risk Reduction in Australian Agriculture

Quiggin, JC and Anderson, JR (1979) Stabilization and Risk Reduction in Australian Agriculture. Australian Journal of Agricultural Economics, 23 3: 191-206.

Author Quiggin, JC
Anderson, JR
Title Stabilization and Risk Reduction in Australian Agriculture
Journal name Australian Journal of Agricultural Economics
ISSN 0817-8763
Publication date 1979-01
Sub-type Article (original research)
Volume 23
Issue 3
Start page 191
End page 206
Total pages 16
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 10:34:00 EST by System User